# SDR UPS07650508

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Circuit Card
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP L DUCT LEAK LIGHT ILLUMINATED.  EICAS MESSAGE:  L/BLEED DUCT LEAK DISPLAYED.  LIGHT EXITING APPROXIMATELY 5 MINUTES AFTER MESSAGE BLEED AIR SUPPLY & ISOLATION VALVES CLOSED.  ACCOMPLISHED FIM PROC 26-18-00, FIGURE 104, NO FAULTS FOUND.  MEASURED DUCT LEAK DETECTOR CENTER CONDUCTOR TO GROUND RESISTANCE = 3.1 MEGOHM.  REPLACED DUCT LEAK CARD M691 IAW 26-10-01-4.  RAN ENGINE, NO DUCT LEAK INDICATION OCCURRED.
